# SDR DHL2006760512

- Difficulty date: March 4, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Part time: 65,281 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT WBL 603.5 THRU ACCESS PANEL 8112 THE WEB IS CRACKED.  CUT OUT DAMAGE 1 X 2 INCH IAW B727SRM 51-40-2 FIG 1.  HFEC CUT OUT NO CRACKS NOTED IAW NDT MAN PART 6 51-00 FIG 23.  REMOVED WEB IAW B727 SRM 51-30-2.  FABBED DOUBLER FROM 2024 T3 .040 PO 9003055 5 X 4.5 INCH.  FABBED FILLER FROM 2024 T3 .032 PO 9002757 1 X 2 INCH IAW B727 SRM 51-40-2 FIG 1.  TREATED AND PRIMED PARTS AND AFFECTED AREA IAW B727 SRM 51-10-2.  INSTALLED FILLER AND DOUBLER IAW B727SRM 51-40-2 FIG 1, 1-30-2.  REINSTALLED REPAIRED WEB IAW B727SRM 51-30-2.
